# SDR USAASA06083

- Difficulty date: October 23, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Light
- Part time: 16,962 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE EXTERIOR LIGHTS FAULTED WHEN EMERGENCY POWER SUPPLY UNIT, 13WL, WAS TESTED.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT, 13WL, IN THE AFT POSITION.  OK FOR SERVICE.
